Marine Thunderstorm Wind, Lake St Clair (U.S. Portion)
- When
- June 9, 1:34 AM EST
- Where
- Lake St Clair (U.S. Portion) forecast zone, 6.98 mi SW of New Baltimore
- Measured
- 39 kt (45 mph) measured gust
- Reported by
- ASOS
- Coordinates
- 42.609, -82.827
A thunderstorm moving through Lake St Clair produced wind gusts in excess of 40 mph.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS DTX wrote it up.
A thunderstorm moving through Lake St Clair produced wind gusts in excess of 40 mph.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Detroit, MI wrote its last area forecast discussion before the first event at Jun 8, 11:43 PM EST, 1 hour 51 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 1243 AM EDT THU JUN 9 2011 .AVIATION... //DISCUSSION... RATHER ROBUST AREA OF CONVECTION OUT AHEAD OF APPROACHING COLD FRONT WILL TRACK THROUGH MBS AND MOSTLY LIKELY FNT EARLY IN THE FORECAST PERIOD. THIS LINE OF STORMS WEAKENS FURTHER SOUTHWEST OVER SOUTHERN LAKE MICHIGAN WHERE GUST FRONT HAS ALREADY RACES WELL AHEAD OF THE STORMS...SO IT WILL BE TOUGH TO BRING TOO MUCH OF THIS ACTIVITY TO THE SOUTH INTO DTW/DET/PTK. WOULD EXPECT SOME SHOWER/THUNDERSTORM ACTIVITY...BUT NOTHING TOO STRONG. WILL START THE FORECAST WITH THIS IDEA AND ADJUST AS NECESSARY AS THE LINE OF SHOWERS/THUNDERSTORMS EVOLVES. COLD FRONT WILL SAG THROUGH THE AREA IN THE 09-13Z TIME FRAME...WITH ADDITIONAL SHOWERS AND SOME THUNDERSTORM ALONG THE ELEVATED PORTION OF THIS BOUNDARY TROUGH THURSDAY MORNING FOR DTW AND DET AND POSSIBLY FURTHER NORTH. WINDS WILL VEER FROM SOUTHWEST TO NORTHWEST TO NORTHEAST DURING THIS PERIOD AS THE FRONT PASSES SOUTH INTO THE OHIO VALLEY. FOR DTW...ONGOING CONVECTION TO THE WEST/NORTHWEST WILL MOST LIKELY WEAKEN AS IT TRACKS TOWARDS THE TERMINAL OVERNIGHT. ADDITIONAL RAIN SHOWERS AND EMBEDDED THUNDER WILL BE POSSIBLE LATER THIS MORNING AS COLD FRONTAL BOUNDARY SHIFTS THROUGH THE AREA. MODELS SUGGEST A FAIR AMOUNT OF ACTIVITY ALONG THE ELEVATED AOA 5000 FEET PORTION OF THIS FRONTAL BOUNDARY IN THE 12Z-18Z PERIOD. GRADUAL CLEARING OR AT LEAST LIFTING OF CIGS DURING THE AFTERNOON/EVENING AS DRIER NORTHEAST FLOW BECOMES ESTABLISHED. //DTW THRESHOLD THREATS... * MODERATE CONFIDENCE CEILINGS WILL FALL BETWEEN 3000 AND 5000 FEET THIS MORNING AND LAST INTO THE AFTERNOON. * LOW CONFIDING IN MVFR CEILINGS AND VISIBILITIES FROM WIDELY SCATTERED THUNDERSTORMS OVERNIGHT INTO THURSDAY MORNING. && .PREV DISCUSSION...ISSUED 328 PM EDT WED JUN 8 2011 SHORT TERM...THIS EVENING AND TONIGHT PRIMARY FORECAST CONCERN IS THE THREAT FOR CONVECTION THIS EVENING. THUNDERSTORMS DEVELOPED AHEAD OF A SHORTWAVE ALONG A PREFRONTAL TROUGH EARLY THIS MORNING RESULTING IN SOME WIND/HAIL REPORTS AS THEY TRAINED FROM EAST TO WEST ACROSS NORTHERN LOWER MI. DESPITE OUTFLOW TRIGGERING NUMEROUS UPDRAFTS ALONG THE SOUTHERN PERIPHERY OF THIS ACTIVITY CAPPING REMAINED SUFFICIENT TO PREVENT ANY SOUTHWARD DEVELOPMENT INTO OUR CWA. THE QUESTION HEADING INTO THE EVENING IS THE DEGREE OF ORGANIZATION AND POTENTIAL SEVERE THREAT ASSOCIATED WITH COLD FRONTAL CONVECTION EXPECTED TO DEVELOP LATER THIS AFTN. HIGHER RESOLUTION GUIDANCE CONFIRMS CURRENT THINKING THAT ONGOING CONVECTION TO THE NORTHWEST WILL INHIBIT SIGNIFICANT DEVELOPMENT DIRECTLY UPSTREAM...POTENTIALLY REDUCING THE POTENTIAL FOR AREAS FURTHER NORTH AND EAST. DESPITE UNCERTAINTY AT THIS TIME...THE THREAT FOR SEVERE WEATHER APPEARS TO BE SOMEWHAT LIMITED AS CONVECTION SHOULD BE PREDOMINANTLY ELEVATED IN A WEAKLY SHEARED ENVIRONMENT CHARACTERIZED BY UNIDIRECTIONAL WIND PROFILES...RESULTING IN A MARGINALLY SEVERE HAIL THREAT AND THE POTENTIAL FOR SURFACE WIND GUSTS OVER 60MPH WHEREVER CONVECTION CAN BECOME SFC BASED. DRY AIR IN THE MID AND LOWER LEVELS MAY ALSO SUPPORT A FEW BOWING SEGMENTS. THE AREA SHOULD BE CLEAR OF THE MOST ACTIVE WX BY AROUND 06Z. WITH THE EXCEPTION OF FAR NORTH/NORTHWEST AREAS...IT LOOKS LIKE ONE MORE WARM NIGHT FOR SE MI AS THE FRONT SAGS SOUTHWARD TOWARD DETROIT AND THE I-94 CORRIDOR BY MORNING. LONG TERM...THURSDAY THROUGH NEXT WEDNESDAY THE SURFACE COLD FRONT NOW EXTENDING FROM UPPER MICHIGAN INTO THE CENTRAL PLAINS IS FORECAST TO PUSH ACROSS FAR SE MI THURSDAY MORNING WHILE HIGH PRESSURE EXPANDS ACROSS THE NORTHERN GREAT LAKES. OVERALL...THE SOUTHWARD PUSH TO THE SURFACE FRONT SHOULD SLOW AS THE FRONT BECOMES ORIENTED NEARLY PARALLEL TO THE FLOW ALOFT. THE DEGREE OF HEATING AND DAYTIME DESTABILIZATION ON THURSDAY WILL RELY BOTH ON THE TIMING OF THE FRONT AND COVERAGE OF CONVECTION OVERNIGHT TONIGHT INTO EARLY THURS MORNING. AN EARLY MORNING CONVECTIVE COMPLEX OVER THE REGION WOULD LIKELY SEND RAIN COOLED OUTFLOW SOUTH OF THE FORECAST AREA...THEREBY ELIMINATING CHANCES FOR CONVECTION AFTER 12Z THURS. IF THIS DOES NOT OCCUR HOWEVER...THERE IS AN OPPORTUNITY FOR CONVECTION ACROSS AT LEAST THE SOUTH HALF OF THE FORECAST AREA WITHIN THE RESIDUAL MOIST AND UNSTABLE AIRMASS. IT IS FOR THIS REASON THAT SPC HAS KEPT A SLIGHT RISK FORE SEVERE WX FOR METRO DETROIT AND POINTS SOUTH ON THURS. OBSERVATIONS ACROSS THE FAR NORTHERN GREAT LAKES REGION INDICATE A SHALLOW LAYER OF COLD AIR NORTH OF THE SFC FRONT. THIS AIRMASS WILL OVERSPREAD SE MI ON THURS...CAUSING LOCATIONS ACROSS THE NORTHERN PORTIONS OF THE FORECAST AREA TO SEE THEIR HIGH TEMPS IN THE MORNING. MODEL SOUNDINGS ACTUALLY INDICATE PORTIONS OF THE SAGINAW VALLEY AND THUMB REMAINING STUCK IN THE 50S THURS AFTERNOON DUE TO THE LAKE HURON MARINE MODIFICATION UNDER THE NORTHERLY FLOW. THE COOL AIR SHOULD FULLY ENGULF SE MI BY THURS NIGHT HAS THE HIGH BUILDS NORTH OF LAKE HURON. THE 12Z MODEL SUITE REMAIN IN STRONG AGREEMENT ON THE DEVELOPMENT OF AN MCS OVER IOWA THURS NIGHT ON THE NOSE OF STRONG 850MB INFLOW. THE REMNANTS OF THIS MCS WILL LIKELY TRACK INTO WESTERN LOWER MI FRI MORNING AS THE LOW LEVEL JET VEERS. AS THIS MCS ADVANCES INTO LOWER MI...THE LATEST INDICATIONS ARE THAT IT WILL OUTRUN THE BETTER INSTABILITY AND THUS SHOULD WEAKEN FAIRLY RAPIDLY AS IT TRACKS ACROSS THE STATE. THE UPPER LOW NOW OVER THE PACIFIC NORTHWEST IS HOWEVER FORECAST TO TRACK INTO THE DAKOTAS/NRN MN ON FRIDAY. IN RESPONSE...SOUTHERLY LOW LEVEL FLOW WILL TRANSPORT THE VERY MOIST AND UNSTABLE AIRMASS BACK INTO SE MI LATE FRIDAY INTO FRIDAY NIGHT. THE OVERALL COVERAGE AND LOCATION OF POTENTIAL CONVECTION LATE FRIDAY WILL LIKELY DEPEND ON THE ORIENTATION AND LOCATION OF OUTFLOW FROM THE EARLIER MCS. THERE DOES APPEAR THE POTENTIAL FOR MCS DEVELOPMENT OVER LOWER MI FRI NIGHT. THE 12Z MODEL SUITE ARE IN GENERAL AGREEMENT IN SHOWING THE UPPER LOW LIFTING ACROSS THE NORTHERN GREAT LAKES THIS WEEKEND. MODELS HAVE ALSO TRENDED A LITTLE FASTER BRINGING SOME DRIER MID LEVEL AIR INTO THE REGION ON SATURDAY. MODEL SOUNDINGS HOWEVER CONTINUE TO SHOW SOME RESIDUAL INSTABILITY TO WARRANT A CHANCE OF SHOWERS/TSTMS ON SATURDAY. IF A FRIDAY NIGHT MCS DOES DEVELOP OVER LOWER MI... SUBSIDENCE IN ITS WAKE MAY SUPPORT REMOVAL OF SAT POPS. THE PASSAGE OF THE UPPER LOW WILL BRING COOLER AND DRIER AIR TO THE FORECAST AREA BY SUNDAY. 850MB TEMPS ON SUNDAY ARE ACTUALLY FORECAST TO DROP TO +6 TO +8C. MODEL SOUNDINGS INDICATE THE POTENTIAL FOR QUITE A BIT OF DAYTIME CU. THESE FACTORS SHOULD SUPPORT FAIRLY COOL TEMPS ON SUN /HIGHS UPPER 60S TO LOW 70S/. THE MEDIUM RANGE SUITE ARE IN GOOD OVERALL AGREEMENT IN INDICATING A BUILDING RIDGE OVER THE NORTHERN GREAT LAKES EARLY NEXT WEEK WITH HIGH PRESSURE REMAINING IN CONTROL ACROSS THE REGION. THIS WILL WARRANT A DRY FORECAST WITH TEMPS NEAR EARLY JUNE AVERAGES. MARINE... WINDS WILL TURN NORTHERLY OVERNIGHT TONIGHT AND WILL INCREASE TO 15 TO 20 KTS BY MORNING. ALTHOUGH SOME LOCATIONS OVER LAKE HURON MAY SEE OCCASIONAL GUSTS APPROACHING SMALL CRAFT CRITERIA...EXPECTED COVERAGE AND DURATION IS SUCH THAT NO ADVISORIES ARE ANTICIPATED. THUNDERSTORM CHANCES WILL SHIFT SOUTHWARD TOWARD THE SOUTHERN HALF OF LAKE HURON...AS WELL AS LAKE ST CLAIR AND THE MI WATERS OF LAKE ERIE...AS THE EVENING PROGRESSES. THERE WILL BE ANOTHER CHANCE FOR THUNDERSTORMS ON THURSDAY AND AGAIN OVER THE WEEKEND. && .DTX WATCHES/WARNINGS/ADVISORIES... MI...NONE. LAKE HURON...NONE. LAKE ST CLAIR...NONE. MI WATERS OF LAKE ERIE...NONE. && AVIATION.....DG SHORT TERM...JVC LONG TERM....RK/SC MARINE.......JVC YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 1128 PM EDT WED JUN 8 2011 MIZ049-054-055-060>063-068>070-075-076-082-083-091000- HURON-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE-LAPEER-ST. CLAIR-LIVINGSTON- OAKLAND-MACOMB-WASHTENAW-WAYNE-LENAWEE-MONROE- 1128 PM EDT WED JUN 8 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST MICHIGAN. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS ARE POSSIBLE TONIGHT AS A COLD FRONT SLOWLY MOVES SOUTH ACROSS LOWER MICHIGAN. THERE IS A SLIGHT CHANCE THAT THESE STORMS COULD BE SEVERE WITH WIND GUSTS TO 70 MPH AND HAIL TO 1.5 INCHES IN DIAMETER. STORM MOTION WILL BE EAST SOUTHEAST AT 25 MPH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A SLIGHT CHANCE FOR SEVERE THUNDERSTORMS ON THURSDAY AS THE FRONT CONTINUES TO MOVE SOUTHWARD ACROSS SOUTHEAST MICHIGAN. THE ABOVE MENTIONED FRONT WILL STALL ACROSS THE UPPER OHIO VALLEY ON FRIDAY. ENERGY MOVING ALONG THE STALLED FRONT WILL CAUSE ADDITIONAL SHOWERS AND THUNDERSTORMS ON FRIDAY. THIS FRONT WILL LIFT BACK NORTH INTO MICHIGAN ON SATURDAY AS A WARM FRONT WITH A CONTINUED CHANCE FOR SHOWERS AND THUNDERSTORMS. SOME OF THE THUNDERSTORMS ON SATURDAY COULD BE STRONG TO SEVERE. .SPOTTER INFORMATION STATEMENT... DISPATCHERS PLEASE NOTIFY YOUR EMERGENCY MANAGERS IMMEDIATELY. SPOTTER ACTIVATION MAY BE NEEDED OVERNIGHT. MIZ047-048-053-091000- MIDLAND-BAY-SAGINAW- 1128 PM EDT WED JUN 8 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST MICHIGAN. .DAY ONE...TONIGHT SEVERE THUNDERSTORM WATCH 448 IS IN EFFECT UNTIL 3 AM. SEVERE THUNDERSTORMS ARE POSSIBLE AS A COLD FRONT SLOWLY MOVES SOUTH ACROSS LOWER MICHIGAN. WIND GUSTS TO 70 MPH AND HAIL TO 1.5 INCHES IN DIAMETER ALONG WITH HEAVY RAINFALL AND FREQUENT LIGHTNING WILL BE THE PRIMARY THREATS. STORM MOTION WILL BE EAST SOUTHEAST AT 25 MPH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A CHANCE OF THUNDERSTORMS ON THURSDAY AS THE FRONT CONTINUES TO MOVE SOUTHWARD ACROSS MICHIGAN. THE ABOVE MENTIONED FRONT WILL STALL ACROSS THE UPPER OHIO VALLEY ON FRIDAY. ENERGY MOVING ALONG THE STALLED FRONT WILL CAUSE ADDITIONAL SHOWERS AND THUNDERSTORMS ON FRIDAY. THIS FRONT WILL LIFT BACK NORTH INTO MICHIGAN ON SATURDAY AS A WARM FRONT WITH A CONTINUED CHANCE FOR SHOWERS AND THUNDERSTORMS. SOME OF THE THUNDERSTORMS ON SATURDAY COULD BE STRONG TO SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION HAS OCCURRED. LCZ422-423-460-LEZ444-LHZ361>363-421-422-441>443-462>464-091000- ST. CLAIR RIVER-DETROIT RIVER-LAKE ST. CLAIR- MICHIGAN WATERS OF LAKE ERIE FROM DETROIT RIVER TO NORTH CAPE MI- LAKE HURON FROM 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LT BEYOND 5 NM OFF SHORE- LAKE HURON FROM PRESQUE ISLE LIGHT TO STURGEON POINT MI BEYOND 5NM OFF SHORE- LAKE HURON FROM STURGEON POINT TO ALABASTER MI BEYOND 5NM OFF SHORE- OUTER SAGINAW BAY SW OF ALABASTER TO PORT AUSTIN MI TO INNER SAGINAW BAY-INNER SAGINAW BAY SW OF POINT AU GRES TO BAY PORT MI- PORT AUSTIN TO HARBOR BEACH MI-HARBOR BEACH TO PORT SANILAC MI- PORT SANILAC TO PORT HURON MI- LAKE HURON FROM PORT AUSTIN TO HARBOR BEACH BEYOND 5NM OFF SHORE- LAKE HURON FROM HARBOR BEACH TO PORT SANILAC BEYOND 5NM OFF SHORE- LAKE HURON FROM PORT SANILAC TO PORT HURON BEYOND 5NM OFF SHORE- 1128 PM EDT WED JUN 8 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE HURON AND LAKE ST CLAIR. .DAY ONE...TONIGHT SEVERE THUNDERSTORM WATCH 448 IS IN EFFECT UNTIL 3 AM FOR THE SAGINAW BAY. SEVERE THUNDERSTORMS ARE POSSIBLE AS A COLD FRONT SLOWLY MOVES SOUTH ACROSS LOWER MICHIGAN. WIND GUSTS TO 70 MPH AND HAIL TO 1.5 INCHES IN DIAMETER ALONG WITH FREQUENT LIGHTNING WILL BE THE PRIMARY THREATS. STORM MOTION WILL BE EAST SOUTHEAST AT 25 MPH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A CHANCE OF THUNDERSTORMS ON THURSDAY AS THE FRONT CONTINUES TO MOVE SOUTHWARD ACROSS MICHIGAN. SOME OF THE STORMS COULD BE SEVERE FROM LAKE ST CLAIR SOUTH TO LAKE ERIE. THE ABOVE MENTIONED FRONT WILL STALL ACROSS THE UPPER OHIO VALLEY ON FRIDAY. ENERGY MOVING ALONG THE STALLED FRONT WILL CAUSE ADDITIONAL SHOWERS AND THUNDERSTORMS ON FRIDAY. THIS FRONT WILL LIFT BACK NORTH INTO MICHIGAN ON SATURDAY AS A WARM FRONT WITH A CONTINUED CHANCE FOR SHOWERS AND THUNDERSTORMS. SOME OF THE THUNDERSTORMS ON SATURDAY COULD BE STRONG TO SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION HAS OCCURRED. KEC YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
157 AM EDT THU JUN 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0126 AM TSTM WND GST FLINT 43.02N 83.69W
06/09/2011 M76 MPH GENESEE MI ASOS
&&
ADODSONSPECIAL WEATHER STATEMENT...CORRECTED NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 159 AM EDT THU JUN 9 2011 MIZ063-070-090645- MACOMB-ST. CLAIR- 159 AM EDT THU JUN 9 2011 ...SIGNIFICANT WEATHER ADVISORY... AT 145 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG GUST FRONT ALONG A LINE EXTENDING FROM 7 MILES NORTHWEST OF YALE TO 36 MILES WEST OF WARREN...MOVING EAST AT 40 MPH. WHILE RAIN AND LIGHTNING WILL BE LIMITED...WINDS GUSTS BETWEEN 40 AND 50 MPH CAN BE EXPECTED WITH THIS GUST FRONT. * THUNDERSTORMS WILL BE NEAR... YALE BY 200 AM EDT... CAPAC BY 205 AM EDT... ROMEO AND EMMETT BY 220 AM EDT... LAKEPORT AND ARMADA BY 225 AM EDT... MEMPHIS BY 230 AM EDT... RICHMOND BY 240 AM EDT... MARYSVILLE AND MOUNT CLEMENS BY 245 AM EDT... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE WINDS DIMINISH. DG
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
202 AM EDT THU JUN 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0126 AM TSTM WND DMG FLINT 43.02N 83.69W
06/09/2011 GENESEE MI 911 CALL CENTER
CENTRAL DISPATCH REPORTS NUMEROUS TREES AND POWERLINES
DOWN ACROSS FLINT AND GENESEE COUNTY
&&
ADODSONPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
210 AM EDT THU JUN 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0108 AM TSTM WND DMG SEBEWAING 43.73N 83.45W
06/09/2011 HURON MI 911 CALL CENTER
CENTRAL DISPATCH REPORTS DOZENS OF TREES DOWN IN AND
AROUND SEBEWAING. POWERLINES DOWN AS WELL.
&&
ADODSONPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
220 AM EDT THU JUN 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0204 AM TSTM WND GST 5 S CLARKSTON 42.67N 83.41W
06/09/2011 M59 MPH OAKLAND MI ASOS
MEASURED AT OAKLAND COUNTY INTERNATIONAL AIRPORT
&&
ADODSONPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
228 AM EDT THU JUN 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0205 AM TSTM WND GST 4 SSE OXFORD 42.77N 83.24W
06/09/2011 E60.00 MPH OAKLAND MI TRAINED SPOTTER
&&
ADODSONThe Detroit radar (KDTX), 54 km away, was scanning. The volume nearest the first event began at 06:34 UTC.
2 marine thunderstorm wind. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Lake St. Clair in 2011Every state in 2011This day in weather history
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 324766, 324768.